# SDR SA07078

- Difficulty date: December 1, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321454
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - THE LEFT EMERGENCY LIGHTS FORWARD BATTERY WAS INOPERATIVE.  MAINTENANCE REPLACED THE LEFT FORWARD EMERGENCY BATTERY.
